Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 9, Issue 8, 5157-5315
Articles: 1 - 12 XML export
A general implicit iteration for finding fixed points of nonexpansive mappings
Author(s): D. R. Sahu, Shin Min Kang, Ajeet Kumar, Sun Young Cho
Pages: 5157--5168
Variational principle for a three-point boundary value problem
Author(s): Hong-Yan Liu, Ji-Huan He, Zhi-Min Li
Pages: 5169--5174
Strong convergence for a common solution of variational inequalities, fixed point problems and zeros of finite maximal monotone mappings
Author(s): Yang-Qing Qiu, Jin-Zuo Chen, Lu-Chuan Ceng
Pages: 5175--5188
Almost monotone contractions on weighted graphs
Author(s): Monther R. Alfuraidan, Mostafa Bachar, Mohamed A. Khamsi
Pages: 5189--5195
A study on a class of q-Euler polynomials under the symmetric group of degree n
Author(s): Serkan Araci, Ugur Duran, Mehmet Acikgoz
Pages: 5196--5201
On best proximity points for various \(\alpha\)-proximal contractions on metric-like spaces
Author(s): Hassen Aydi, Abdelbasset Felhi
Pages: 5202--5218
On monotone mappings in modular function spaces
Author(s): Buthinah A. Bin Dehaish, Mohamed A. Khamsi
Pages: 5219--5228
Calculations on topological degrees of semi-closed 1-set-contractive operators in M-PN-spaces and applications
Author(s): Jiandong Yin, Pinghua Yan, Qianqian Leng
Pages: 5229--5237
A multi-dimensional functional equation having cubic forms as solutions
Author(s): Won-Gil Park, Jae-Hyeong Bae
Pages: 5238--5244
On the fixed point theory in bicomplete quasi-metric spaces
Author(s): Carmen Alegre, Hacer Dağ, Salvador Romaguera, Pedro Tirado
Pages: 5245--5251
Strong convergence theorem for common solutions to quasi variational inclusion and fixed point problems
Author(s): Xianzhi Tang, Huanhuan Cui
Pages: 5252--5258
Multivalent guiding functions in the bifurcation problem of differential inclusions
Author(s): Sergey Kornev, Yeong-Cheng Liou
Pages: 5259--5270